# SDR V0XD20150416105

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 333 AT STRINGER 27.  CUT OUT CORRODED FRAME 333 FROM STRINGER 25L TO 25R, FABRICATED & INSTALLED REPAIR PARTS IAW REO 670-53-21-799, DATED 30 JAN 2012.  WO 80282 WC 2114.  REPAIR PARTS FABRICATED IAW REO 670-53-21-799 DATED 30 JAN 2012.
